UM

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Adaptive Fuzzy Output Feedback Control for a Class of Nonlinear Systems With Full State Constraints Journal article
IEEE TRANSACTIONS ON FUZZY SYSTEMS, 2018,Volume: 26,Issue: 5,Page: 2607-2617
Authors:  Liu, Yan-Jun;  Gong, Mingzhe;  Tong, Shaocheng;  Chen, C. L. Philip;  Li, Dong-Juan
Favorite | View/Download:26/0 | TC[WOS]:66 TC[Scopus]:96 | Submit date:2018/10/30
Barrier Lyapunov function  full state constraints  fuzzy adaptive control  nonlinear systems  output feedback control